Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 13, NWS Glasgow, MT

June 8, 2012Valley County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 8, 2012, 10:59 PM MDT for Valley County, Montana. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2012, 10:59 PM MDT (04:59 UTC)
Expired
Jun 8, 2012, 11:45 PM MDT
In force
46 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Valley County, MT

The radar

The Glasgow radar (KGGW), 48 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:38 PM MDTFUNNEL CLOUD9 N Park Grove, MTOFFICER REPORTED 2 FUNNEL CLOUDS. OFFICER LOOKING NORTH IN THE DIRECTION OF GLASGOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:41 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
2081 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS55 KGGW 090459
SVRGGW
MTC105-090545-
/O.NEW.KGGW.SV.W.0013.120609T0459Z-120609T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1059 PM MDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...

* UNTIL 1145 PM MDT.

* AT 1056 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE        
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED   
  NEAR NASHUA...OR 15 MILES EAST OF GLASGOW...AND MOVING NORTHEAST   
  AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LUSTRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

&&

LAT...LON 4856 10602 4856 10580 4842 10580 4807 10629
      4819 10650 4862 10602
TIME...MOT...LOC 0458Z 219DEG 30KT 4821 10629

$$

PROTON
WEATHER.GOV/GLASGOW
2 follow-up statements
596 
WWUS55 KGGW 090521
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1121 PM MDT FRI JUN 8 2012

MTC105-090545-
/O.CON.KGGW.SV.W.0013.000000T0000Z-120609T0545Z/
VALLEY-
1121 PM MDT FRI JUN 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR EASTERN VALLEY COUNTY...

AT 1119 PM MDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 18
MILES SOUTHWEST OF LUSTRE...OR 20 MILES EAST OF GLASGOW...AND MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 LUSTRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

&&

LAT...LON 4862 10602 4856 10602 4856 10580 4842 10581
      4814 10621 4824 10644
TIME...MOT...LOC 0521Z 215DEG 14KT 4829 10622

$$

PROTON
WEATHER.GOV/GLASGOW
194 
WWUS55 KGGW 090543
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1143 PM MDT FRI JUN 8 2012

MTC105-090553-
/O.EXP.KGGW.SV.W.0013.000000T0000Z-120609T0545Z/
VALLEY-
1143 PM MDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VALLEY COUNTY WILL
EXPIRE AT 1145 PM MDT...

AT 1138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 13 MILES WEST OF LUSTRE...OR ABOUT 24 MILES NORTHEAST OF
GLASGOW...MOVING TO THE NORTHEAST AT 15 MPH. THE THUNDERSTORM HAS
WEAKENED AND WAS NO LONGER CONSIDERED SEVERE SO THE WARNING WAS
ALLOWED TO EXPIRE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4862 10602 4856 10602 4856 10580 4842 10581
      4814 10621 4824 10644
TIME...MOT...LOC 0543Z 215DEG 14KT 4836 10615

$$

PROTON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:10 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 8, 9:10 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
910 PM MDT FRI JUN 8 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY...
STARTING TO FINALLY SEE STORMS GAINING A LITTLE MORE MOMENTUM AND
COVERAGE ALONG INVERTED SURFACE TROUGH AND UNDER INCREASING UPPER
LEVEL DIVERGENCE AHEAD OF APPROACHING UPPER LEVEL JET. HAVE HAD
THREE LOW-END SEVERE THUNDERSTORMS SO FAR AND EXPECT SEVERE
THUNDERSTORM THREAT TO CONTINUE THROUGH MIDNIGHT...MAINLY OVER THE
WESTERN HALF OF THE AREA...THEN BE MORE ISOLATED OVERNIGHT. SPC
MESOANALYSIS PAGE SHOWS INSTABILITY AND SHEAR PARAMETERS MAXIMIZED
NW-SE OVER NE MONTANA. 850 MB JET EXPECTED TO INCREASE OVER THE
NEXT FEW HOURS AND HELP TRANSPORT MORE MOISTURE INTO THE
REGION...AND IN A CONVERGENCE ZONE OVER SOUTHEAST PORTIONS OF THE
AREA...EXPECT AN AREA OF THUNDERSTORMS TO DEVELOP BEFORE MIDNIGHT
AND TRACK NORTHEAST. IT WILL CONTINUE TO BE A NOISY NIGHT FOR THE
AREA...AND HEAVY RAINFALL WILL HAVE TO BE WATCHED CAREFULLY FOR
THREAT OF FLASH FLOODING. HAVE ALREADY UPDATED FORECAST EARLIER
THIS EVENING...AND WILL CONTINUE TO UPDATE AS NECESSARY. MOYER

...PREVIOUS DISCUSSION...
GOES WATER VAPOR IMAGERY THIS MORNING REVEALS CLOSED UPPER
LOW/STORM SYSTEM MOVING INTO THE PAC-NW...WITH A SOUTHWESTERLY
FLOW INTO MONTANA. THE ASSOCIATED COLD FRONT IS EXPECTED TO MOVE
OVER THE DIVIDE BY AFTERNOON...THEN REACHES OUR WESTERN COUNTIES
BY LATE AFTERNOON OR EARLY EVENING...MEETING UP WITH AN INVERTED
SURFACE TROUGH AND INCREASING INSTABILITY. THE 12Z NAM AND GFS...
ALONG WITH THE LATEST RAP SUGGEST STORM INITIAL DEVELOPMENT IN OUR
FAR WEST BY LATE AFTERNOON. THE BEST INSTABILITY WILL BE A LITTLE
FARTHER TO THE EAST. SO EXPECT THE POSSIBILITY OF SEVERE MAINLY
AFTER 00Z. THE STRONGEST SURFACE BASED CAPE OF AROUND 2600 J/KG
REMAIN IN THE SOUTHEASTERN ZONES. IN ADDITION...LIFTED INDEX
VALUES OF AROUND -7C ARE INDICATED IN THE SAME AREA. SOUTHEASTERLY
SURFACE WINDS VEER AND INCREASE WITH HEIGHT TO THE SOUTHWEST
ALOFT...DEVELOPING DEEP LAYER SHEAR OF 35-50KTS. INVERTED
V-SOUNDINGS ON BUFKIT INDICATE THE POSSIBILITY OF STRONG WINDS
WITH ANY STORM. INSTABILITY DROPS OFF TOWARD THE NORTH. WITH OUR
AREA UNDER THE LIKELIHOOD OF SEVERE THUNDERSTORMS ELECTED WITH THE
COORDINATION OF SPC TO TO A SPECIAL SOUNDING AROUND 20Z. SO WILL
CONTINUE WITH SEVERE WORDING WITH LARGE HAIL UP TO 2 INCHES...
DAMAGING WINDS IN EXCESS OF 60MPH AND HEAVY RAIN POSSIBLE. MODELS
SUGGEST AROUND A HALF INCH OF MOISTURE...BUT 1 HOUR FF GUIDANCE
HAS ROOM FOR AROUND AN INCH OR MORE. AFTER MIDNIGHT GROWTH OF
STORMS COULD DEVELOP INTO AN MCS AS THEY TREND NORTHEAST INTO
NORTH DAKOTA AND SOUTHERN SASKATCHEWAN...CONTINUING WITH THE HEAVY
RAIN...HAIL AND WINDS.

THE FRONT MAKES IT THROUGH THE CWA BY MORNING. THERE WILL BE A
BREAK IN THE ACTION AS COOLER TEMPERATURES FILTER IN. THEN
OVERRUNNING MOISTURE ALONG THE COLD FRONT WILL BRING ADDITIONAL
RAIN SHOWERS MAINLY THROUGH OUR EASTERN ZONES SATURDAY NIGHT. BUT
WILL CONTINUE TO BROAD-BRUSH POPS. NORTHWEST WINDS BEHIND THE
FRONT SHOULD BE STRONG ENOUGH TO REACH 20MPH OVER FORT PECK LAKE
SATURDAY MORNING. SO WILL GO WITH AN ADVISORY. THE UPPER LOW
CENTER WILL WORK ITS WAY OVER THE CWA BY SUNDAY...DRAGGING BACK
SIDE MOISTURE ACROSS THE AREA FOR ADDITIONAL RAIN SHOWERS. SUNDAY
APPEARS TO BE THE COOLEST DAY WITH HIGHS A BIT BELOW AVERAGE.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

LONG TERM FORECAST PERIOD BEGINS WITH THE NORTHERN ROCKIES STORM
SYSTEM FINALLY EXITING THE REGION TO THE EAST WITH SOMEWHAT CALMER
WEATHER CONDITIONS...AT LEAST INITIALLY.

MONDAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL RIDGE OVER THE
NORTHERN ROCKIES BECOMES EVEN WEAKER AND ALLOWS MULTIPLE EMBEDDED
SMALL SCALE SHORTWAVE TROUGH TO KEEP SLIGHT CHANCES FOR SCATTERED
SHOWERS ACROSS OUR CWA FOR QUITE A WHILE.

BY WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT RETURNS TO OUR
REGION...INCREASING THE CHANCE FOR MORE THUNDERSTORMS AS ANOTHER
UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NORTHWEST.
INTERESTINGLY ENOUGH...THIS LATER LOW PRESSURE SYSTEM SLOWLY MOVE
SOUTHWARD ALONG THE RIDGE OF THE CASCADE RANGE AND CUTS OFF AS A
LARGE AND CLOSED UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST
BEYOND THE SCOPE OF THIS EXTENDED FORECAST PERIOD. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT AND MONDAY...UPPER
LOW MOVES EITHER EAST (GFS) OR NORTHEAST (ECMWF) OUT OF THE AREA.
WRAP AROUND MOISTURE WILL LIKELY PERSIST INTO PART OF MONDAY. WILL
KEEP GOOD CHANCE OF SHOWERS IN THE FORECAST.

UPPER RIDGE BUILDS INTO MONTANA MONDAY NIGHT AND TUESDAY WITH
DRIER WEATHER AND A WARMING TREND.

THE REMAINDER OF THE PERIOD HAS MONTANA IN SOUTHWEST FLOW ALOFT
WITH AN UPPER TROUGH DIGGING OVER THE PACIFIC COAST. THIS WILL
BRING FREQUENT SHORTWAVES INTO EASTERN MONTANA WITH AT LEAST A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EVERY DAY. FORRESTER

&&

.AVIATION...
AS SHOWERS AND THUNDERSTORM INTENSIFY AND SPREAD ACROSS NORTHEAST
MONTANA TONIGHT...EXPECT VFR CONDITIONS TO WORSEN OCCASIONALLY AND
BRIEFLY TO LIFR IF STRONGER THUNDERSTORMS HAPPEN TO PASS DIRECTLY
OVER A TAF SITE...WHICH COULD EASILY HAPPEN FROM 03Z THROUGH 12Z.
SOME OF THE STRONGER STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. A COLD FRONT WILL
BRING A SHIFT IN THE WINDS FROM THE NORTHWEST 15 TO 25 KNOTS
DURING THE EARLY MORNING HOURS AS THE RAIN SHOWERS DIMINISH BY MID
DAY. BMICKELSON

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 8 AM TO 7 PM MDT SATURDAY FOR FORT PECK
LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 8, 9:53 PM MDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
953 PM MDT FRI JUN 8 2012

MTZ016>027-059>062-091200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
953 PM MDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

THERE IS A THREAT OF SEVERE THUNDERSTORMS INTO THE EARLY HOURS OF
SATURDAY. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS
UP TO 70 MPH ARE POSSIBLE ALONG WITH BRIEF HEAVY RAINFALL AND
FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHWEST WINDS 15 TO 30 MPH CAN BE EXPECTED SATURDAY...SUNDAY
AND MONDAY WHICH WILL MAKE BOATING ON AREA LAKES ROUGH AND
HAZARDOUS. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT
FOR SATURDAY AND WILL POSSIBLY BE EXTENDED INTO SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER

In the hours before

Special weather statement, Jun 8, 9:40 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
940 PM MDT FRI JUN 8 2012

MTZ017-061-090445-
VALLEY-
940 PM MDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 1045 PM MDT.

AT 934 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF HINSDALE...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   OPHEIM...BAYLOR

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4872 10611 4842 10680 4860 10708 4900 10647
      4900 10645
TIME...MOT...LOC 0338Z 221DEG 22KT 4855 10681

PROTON
WEATHER.GOV/GLASGOW
Local storm report, Jun 8, 10:04 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1004 PM MDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     10 SE GLASGOW           48.09N 106.48W
06/08/2012  M72 MPH          VALLEY             MT   LAW ENFORCEMENT

            MEASURED ON AN AUTOMATED WEATHER STATION AT THE VALLEY
            COUNTY SHERIFFS PROPERTY.

&&

TANJAF
Local storm report, Jun 8, 10:15 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1015 PM MDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             4 W FORT PECK           48.01N 106.54W
06/08/2012  M1.00 INCH       VALLEY             MT   TRAINED SPOTTER

            HAIL WAS IN PILES AFTERWARD. MANY LIMBS BROKEN OFF
            TREEES. RECEIVED .75 INCHES OF RAIN.

&&

BB
Special weather statement, Jun 8, 10:23 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1023 PM MDT FRI JUN 8 2012

MTZ017-023-061-090530-
MCCONE-VALLEY-
1023 PM MDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...

UNTIL 1130 PM MDT.

AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUCK CREEK REC AREA...MOVING NORTHEAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GLASGOW...DUCK CREEK
REC AREA...FORT PECK...NASHUA AND LUSTRE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4837 10580 4825 10581 4796 10643 4798 10643
      4798 10645 4796 10646 4796 10650 4795 10651
      4794 10649 4790 10657 4811 10679 4867 10615
TIME...MOT...LOC 0423Z 230DEG 36KT 4801 10658

GAH
WEATHER.GOV/GLASGOW
Special weather statement, Jun 8, 10:30 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1030 PM MDT FRI JUN 8 2012

MTZ022-090500-
GARFIELD-
1030 PM MDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 1100 PM MDT.

AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BRUSETT...MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRUSETT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4736 10754 4766 10726 4754 10688 4724 10725
TIME...MOT...LOC 0430Z 220DEG 30KT 4736 10736

GAH
WEATHER.GOV/GLASGOW
Local storm report, Jun 8, 10:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1055 PM MDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             10 N BRUSETT            47.57N 107.27W
06/08/2012  E0.75 INCH       GARFIELD           MT   TRAINED SPOTTER

            RECEIVED OVER HALF INCH OF RAIN.

&&

BB

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:00 PM MDTSevere Thunderstorm WarningGGWPhillips60 min
Jun 8, 7:06 PM MDTSpecial Weather StatementGGW39 min
Jun 8, 7:30 PM MDTSevere Thunderstorm WarningGGWValley29 min
Jun 8, 7:51 PM MDTSpecial Weather StatementGGWPhillips24 min
Jun 8, 8:15 PM MDTSpecial Weather StatementGGW30 min
Jun 8, 8:40 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley35 min
Jun 8, 9:07 PM MDTSpecial Weather StatementGGWValley23 min
Jun 8, 9:13 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Valley47 min
Jun 8, 9:29 PM MDTSpecial Weather StatementGGWGarfield46 min
Jun 8, 9:40 PM MDTSpecial Weather StatementGGWValley65 min
Jun 8, 9:54 PM MDTSevere Thunderstorm WarningGGWMcCone, Valley36 min
Jun 8, 10:23 PM MDTSpecial Weather StatementGGWValley67 min
Jun 8, 10:30 PM MDTSpecial Weather StatementGGWGarfield30 min
Jun 8, 10:34 PM MDTSevere Thunderstorm WarningGGWGarfield26 min
Jun 8, 10:37 PM MDTSevere Thunderstorm WarningGGWMcCone, Valley23 min
Jun 8, 10:47 PM MDTSevere Thunderstorm WarningGGWGarfield43 min
Jun 8, 10:55 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley50 min
Jun 8, 11:13 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie47 min
Jun 8, 11:32 PM MDTSpecial Weather StatementGGWValley58 min
Jun 8, 11:46 PM MDTSpecial Weather StatementGGWMcCone59 min
Jun 8, 11:57 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie48 min
Jun 9, 12:30 AM MDTSevere Thunderstorm WarningGGWDawson, Garfield, McCone, Prairie60 min
Jun 9, 12:38 AM MDTSpecial Weather StatementGGWDaniels67 min
Jun 9, 1:11 AM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland, Roosevelt64 min
Jun 9, 1:43 AM MDTFlash Flood WarningGGWMcCone, Richland, Roosevelt, Valley113 min
Jun 9, 1:58 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan62 min
Jun 9, 2:09 AM MDTSevere Thunderstorm WarningGGWRichland, Roosevelt51 min
Jun 9, 10:37 AM MDTAreal Flood AdvisoryGGWValley8 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.